# SDR JR2R06042016064

- Difficulty date: June 4, 2016
- Submitted: June 4, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N425NV
- Make and model: Doug MD 83
- Aircraft serial: 49438
- Aircraft time: 55,753 hours, 42,419 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: 993758810
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE RIB ATTACH ANGLE CRACKED AT XFS 309.  UPON REMOVAL OF THE ANGLE,  FOUND THE FORMER CRACKED.  REPAIRED FORMER & ANGLE AT RT WING IAW SRM 57-06 FIGURE 18.
